MathSciNet Relay Station
MathSciNet bibliographic data
MR2601599 (2011c:35366) 35M30 (35A02 47D06 74F10)
Avalos, George; Triggiani, Roberto Backwards uniqueness of the $C\sb 0$-semigroup associated with a parabolic-hyperbolic Stokes-Lamé partial differential equation system. Trans. Amer. Math. Soc. 362 (2010), no. 7, 3535–3561.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement